MAUDE Adverse Event Report: JJGC S.A. TI DRIVE ACQUA IMPL TI 5.0X11.5; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. TI DRIVE ACQUA IMPL TI 5.0X11.5; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.764
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted in the patient's mouth.On (b)(6) 2026, fracture of the implant was verified.No product was returned to the manufacturer.There were no patient operative or post-operative complications reported.
 
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.The fracture of a dental implant is a known long-term complication of endosseous dental implants.The manufacturers trend analysis confirms that the reported implant fracture rate associated with its dental implants is low and remains consistent with the experience as documented in the literature.There are different reasons why implants break and this problem has been illuminated by various authors (e.G.Maeglin 1988, beumer 1989, tetsch 1991, worthington 1992).Beumer and lewis 1989 report the following causes: a) production / design flaws.B) inadequate fitting of the suprastructure.C) occlusal overload.D) bruxism.E) bone resorption around the implants.F) insufficient axle alignment of the implants.G) trauma.H) biomechanical causes.I) design of the suprastructure.

Brand Name
TI DRIVE ACQUA IMPL TI 5.0X11.5
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
Manufacturer (Section G)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR   81270-200
Manufacturer Contact
jennifer jackson
60 minuteman road
andover, MA 01810
9787472509
MDR Report Key24930527
Report Number3008261720-2026-001951
Device Sequence Number5179906
Product Code DZE
UDI-Device Identifier07899878017196
UDI-Public07899878017196
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K133592
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/08/2021
Device Catalogue Number140.764
Device Lot NumberVP330
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/20/2026
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale